I just posted on Topamax tonight - I could not tolerate this drug at all. It actually seemed to give me a headache that wouldn't go away, plus I was very dizzy and felt very "out of it", but not in a good way. I was having trouble with my balance and vision. Mentioned this to my Dr and he was going to try something else, but another Dr wanted me on this so I thought I'd try it since I already had the rx. My Dr had me break the pill in half, even. (50 mg to 25 mg) I took it for 2 weeks and these symptoms continued. I have heard it can take awhile to get used to it, but I could not take the side effect of dizziness, which makes me have panic attacks, so I stopped taking it. Now, you must talk to your Dr of course, this is just my opinion. I have problems with a lot of meds. And I have heard of people who have no side effects, but since I stopped it, the side effects are gone.
But again, I'm not a Dr - so you must call him/her & explain what you are experiencing.